# SDR USAA030189

- Difficulty date: September 4, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 60,023 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED 1.5 INCHES, FORWARD CARGO UPPER FLANGE OF FS 760, ABOVE STRINGER 24L.  FABRICATED NEW LOWER PORTION OF FRAME AND SPLICE IT IN PER EA 94596.  (M)
